# SDR FDEA201008203062

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36501
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 760 S-16L  . EVALUATED DENT FOUND OUT OF LIMITS DUE TO LOCATION IAW SRM 53-00-01 FIG 101 DET III.   ACCOMPLISHED EA F-5330-139213, FUSELAGE PLATES AND SKIN BS 760; S-16L SKIN DENT REPAIR. PN 143N3650-1. A=1.9",Y=.033",A/Y=57.5.      MAJOR REPAIR.
